MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 29" EXT SET W/NANOCLAVE® 4-WAY STOPCOCK, CLAMP, ROTATING LUER, 1 EXT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 29" EXT SET W/NANOCLAVE® 4-WAY STOPCOCK, CLAMP, ROTATING LUER, 1 EXT; STOPCOCK, I.V. SET
Catalog Number AC215
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 29" ext set w/nanoclave 4-way stopcock, clamp, spin luer, 1 ext that experienced disconnection and leakage.The reporter stated that while patient was rinsing before chemo began, the primary tubing/extension tubing disconnected and iv fluids were leaked to the floor from iv pump, and blood mixed with fluid from patient's port was also leaked to patient chair and floor.There was patient involvement, there was delay in therapy and no adverse event, but the chemo was spilled and leaked.
 
Additional Manufacturer Narrative
No ac215 product samples, videos or photographs were returned for investigation.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was unable to conducted as no lot number information was provided.

Brand Name
29" EXT SET W/NANOCLAVE® 4-WAY STOPCOCK, CLAMP, ROTATING LUER, 1 EXT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21953092
Report Number9617594-2025-00884
Device Sequence Number8691834
Product Code FMG
UDI-Device Identifier00840619082536
UDI-Public00840619082536
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC215
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown